Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The effect of interpolating the coefficients in nonlinear parabolic Galerkin procedures


Authors: Jim Douglas and Todd Dupont
Journal: Math. Comp. 29 (1975), 360-389
MSC: Primary 65N30
DOI: https://doi.org/10.1090/S0025-5718-1975-0502033-7
MathSciNet review: 0502033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Error estimates are derived for a class of Galerkin methods for a quasilinear parabolic equation. In these Galerkin methods, both continuous and discrete in time, the nonlinear coefficient in the differential equation is interpolated into a finite-dimensional function space in order to compute the integrals involved. Asymptotic error estimates of optimal order are produced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0502033-7
Article copyright: © Copyright 1975 American Mathematical Society